# SDR AALA202107270753

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 451 hours, 118 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Dampener
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY EXIT DOOR DAMPENER LOW ON PRESSURE. SERVICED LEFT EMERGENCY EXIT DOOR DAMPENER TO PROPER PRESSURE PER AMM 52-22-00.
